Advertisement

Highlights in Lie Algebraic Methods

  • Anthony Joseph
  • Anna Melnikov
  • Ivan Penkov

Part of the Progress in Mathematics book series (PM, volume 295)

Table of contents

  1. Front Matter
    Pages I-XV
  2. Courses

    1. Front Matter
      Pages 1-1
    2. Michel Brion
      Pages 3-24
    3. Wolfgang Soergel
      Pages 103-122
    4. Gregg Zuckerman
      Pages 123-143
  3. Papers

    1. Front Matter
      Pages 145-145
    2. Magdalena Boos, Markus Reineke
      Pages 147-166
    3. Christoph Schweigert, Jürgen Fuchs
      Pages 189-203
    4. Benjamin J. Wilson
      Pages 213-227

About this book

Introduction

An outgrowth of a two-week summer session at Jacobs University in Bremen, Germany in August 2009 ("Structures in Lie Theory, Crystals, Derived Functors, Harish–Chandra Modules, Invariants and Quivers"), this volume consists of expository and research articles that highlight the various Lie algebraic methods used in mathematical research today. Key topics discussed include spherical varieties, Littelmann Paths and Kac–Moody Lie algebras, modular representations, primitive ideals, representation theory of Artin algebras and quivers, Kac–Moody superalgebras, categories of Harish–Chandra modules, cohomological methods, and cluster algebras. 

List of Contributors: 

M. Boos

M. Brion

J. Fuchs

M. Gorelik

A. Joseph

M. Reineke

C. Schweigert

V. Serganova

A. Seven

W. Soergel

B. Wilson

G. Zuckerman

Keywords

Kac–Moody superalgebras Lie algebraic methods representation theory spherical varieties vertex algebras

Editors and affiliations

  • Anthony Joseph
    • 1
  • Anna Melnikov
    • 2
  • Ivan Penkov
    • 3
  1. 1.Department of MathematicsWeizmann InstituteRehovotIsrael
  2. 2.Department of MathematicsUniveristy of HaifaHaifaIsrael
  3. 3.School of Engineering and ScienceJacobs UniversityBremenGermany

Bibliographic information

  • DOI https://doi.org/10.1007/978-0-8176-8274-3
  • Copyright Information Springer Science+Business Media, LLC 2012
  • Publisher Name Birkhäuser, Boston, MA
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-0-8176-8273-6
  • Online ISBN 978-0-8176-8274-3
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • Buy this book on publisher's site